# SDR IPXA2016042502576

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,386 hours, 8,114 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Part serial: 27080
- Condition: No Test
- Location: Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SUPERNUMERARY O2 BOX WILL NOT TEST PROPERLY.  R & R NR 4 SUPERNUMERARY SEAT O2 BOX IAW AMM 35-12-51-0401, CKS NORMAL.
